Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Syzygies in $ [y\sp{p}z]$


Authors: D. G. Mead and M. E. Newton
Journal: Proc. Amer. Math. Soc. 43 (1974), 301-305
MSC: Primary 12H05
MathSciNet review: 0371869
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For every $ [{y^p}z]$ we obtain an infinite sequence of syzygies as well as the coefficients of some of the terms in the derivatives of these syzygies.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12H05

Retrieve articles in all journals with MSC: 12H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0371869-9
PII: S 0002-9939(1974)0371869-9
Article copyright: © Copyright 1974 American Mathematical Society